Almost Kähler forms on rational 4-manifolds

Tianjun Li University of Minnesota Weiyi Zhang University of Warwick

Complex Variables and Complex Analysis Symplectic Geometry mathscidoc:1705.01001

Amer. J. Math., 137, (5), 1209–1256, 2015
We study Nakai-Moishezon type question and Donaldson’s “tamed to compatible” question for almost complex structures on rational four manifolds. By extending Taubes’ subvarieties-currentform technique to J-nef genus 0 classes, we give affirmative answers of these two questions for all tamed almost complex structures on S^2 bundles over S^2 as well as for many geometrically interesting tamed almost complex structures on other rational four manifolds, including the del Pezzo ones.
No keywords uploaded!
[ Download ] [ 2017-05-30 14:59:21 uploaded by yauawardadmin ] [ 860 downloads ] [ 0 comments ]
  title={Almost Kähler forms on rational 4-manifolds},
  author={Tianjun Li, and Weiyi Zhang},
  booktitle={Amer. J. Math.},
Tianjun Li, and Weiyi Zhang. Almost Kähler forms on rational 4-manifolds. 2015. Vol. 137. In Amer. J. Math.. pp.1209–1256.
Please log in for comment!
Contact us: | Copyright Reserved